# SDR DALA2023051203771

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 135,690 hours, 19,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 DURING SVC, FOUND EMERGENCY LIGHT OVERHEAD PANEL ROW 16E MISSING. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT PANEL ON ROW 16E. PER B767-300 AMM 33- 51. CHECKS GOOD. A/C OK FOR SVC (4803118)
